Advertisement

The period of periodic solutions and charged particles in magnetic fields

  • James A. Yorke
Conference paper
  • 252 Downloads
Part of the Lecture Notes in Mathematics book series (LNM, volume 144)

References

  1. [1]
    James A. Yorke, The Lipschitz constant and the period of periodic solutions, Proc. Amer. Math. Soc., 22 (1969), 509–512.MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer-Verlag 1970

Authors and Affiliations

  • James A. Yorke

There are no affiliations available

Personalised recommendations